background image

HomeHealthPain ReliefParacetamolPanadol Extra Advance Pain Relief Tablets 14s

Panadol Extra Advance Pain Relief Tablets 14s

Double tap to zoom in
Panadol Extra Advance Pain Relief Tablets 14s
Panadol Extra Advance Pain Relief Tablets 14s
Panadol Extra Advance relieves severe pain and provides up to 37% more relief than standard paracetamol.

£2.15 each was £2.69 15.36p each

0 Reviews
Check store availability

Product Information

Panadol Extra Advance relieves severe pain and provides up to 37% more relief than standard paracetamol.

Features

How Panadol Extra Advance Works:
The combination of ingredients in Panadol Extra Advance are clinically proven to provide effective relief for tough pain, including headache, migraine, backache, toothache, and rheumatic pain. The tablets contain two active ingredients to provide relief from the fever, aches and pains of cold and flu. Paracetamol is a painkiller and reduces temperature when you have a fever, whilst caffeine acts to further help the effectiveness of paracetamol.
Panadol Extra Advance 500mg Paracetamol/65mg Caffeine Tablets. Always read the label.

Warning or Restrictions

TAKE SPECIAL CARE Ask your doctor before you take this medicine if you have liver or kidney disease, including alcoholic liver disease. If you have a severe infection (see section 1 inside for more information). Avoid too much caffeine in drinks like coffee and tea, High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest. WARNINGS Talk to a doctor at once if you take too much this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. If headaches become persistent, see your doctor. Keep out of the sight and reach of children.

Product Specification

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Height (10) Width (7.5) Depth (1.2)

Product code: 254621

Product Uses

For oral use. Adults and children aged 16 years and over: Swallow 2 tablets every 4 hours as needed. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: Swallow 1 tablet every 4 hours as needed. Do not take more than 4 tablets in 24 hours. Do not take more frequently than every 4 hours. Do not give to children under 12 years. Do not take more medicine than the label tells you to. If you do not get better talk to your doctor